×

Parametric well-posedness for variational inequalities defined by bifunctions. (English) Zbl 1168.49307

Summary: We introduce the concepts of parametric well-posedness for Stampacchia and Minty variational inequalities defined by bifunctions. We establish some metric characterizations of parametric well-posedness. Under suitable conditions, we prove that the parametric well-posedness is equivalent to the existence and uniqueness of solutions to these variational inequalities.

MSC:

49K40 Sensitivity, stability, well-posedness
49J40 Variational inequalities
90C31 Sensitivity, stability, parametric optimization
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Tykhonov, A. N., On the stability of the functional optimization problem, USSR J. Comput. Math. Math. Phys., 6, 631-634 (1966) · Zbl 0212.23803
[2] Bednarczuk, E.; Penot, J. P., Metrically well-set minimization problems, Appl. Math. Optim., 26, 3, 273-285 (1992) · Zbl 0762.90073
[3] Bednarczuk, E., An approach to well-posedness in vector optimization: Consequences to stability, parametric optimization, Control Cybernet., 23, 107-122 (1994) · Zbl 0811.90092
[4] Dontchev, A. L.; Zolezzi, T., (Well-Posed Optimization Problems. Well-Posed Optimization Problems, Lecture Notes in Math., vol. 1543 (1993), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0797.49001
[5] Huang, X. X., Extended well-posedness properties of vector optimization problems, J. Optim. Theory Appl., 106, 165-182 (2000) · Zbl 1028.90067
[6] Zolezzi, T., Well-posedness criteria in optimization with application to the calculus of variations, Nonlinear Anal. TMA, 25, 437-453 (1995) · Zbl 0841.49005
[7] Zolezzi, T., Extended well-posedness of optimization problems, J. Optim. Theory Appl., 91, 257-266 (1996) · Zbl 0873.90094
[8] Kinderlehrer, D.; Stampacchia, G., An Introduce to Variational Inequalities and their Applications (1980), Academic Press: Academic Press New York · Zbl 0457.35001
[9] Giannessi, F., On Minty variational principle, (New Trends in Mathematical Programming. New Trends in Mathematical Programming, Appl. Optim., vol. 13 (1998), Kluwer Acad. Publ.: Kluwer Acad. Publ. Boston, MA), 93-99 · Zbl 0909.90253
[10] Yang, X. M.; Yang, X. Q.; Teo, K. L., Some remarks on the Minty vector variational inequality, J. Optim. Theory Appl., 121, 1, 193-201 (2004) · Zbl 1140.90492
[11] Lucchetti, R.; Patrone, F., A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities, Numer. Funct. Anal. Optim., 3, 4, 461-476 (1981) · Zbl 0479.49025
[12] Lignola, M. B.; Morgan, J., Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution, J. Global Optim., 16, 1, 57-67 (2000) · Zbl 0960.90079
[13] Lignola, M. B., Well-posedness and \(L\)-well-posedness for quasivariational inequalities, J. Optim. Theory Appl., 128, 1, 119-138 (2006) · Zbl 1093.49005
[14] Lignola, M. B.; Morgan, J., Approximating solutions and \(\alpha \)-well-posedness for variational inequalities and Nash equilibria, (Decision and Control in Management Science (2002), Kluwer Academic Publishers), 367-378
[15] Del Prete, I.; Lignola, M. B.; Morgan, J., New concepts of well-posedness for optimization problems with variational inequality constraints, J. Inequal. Pure Appl. Math., 4, 1 (2003), Article 5 · Zbl 1029.49024
[16] Crespi, G. P.; Ginchev, I.; Rocca, M., Minty variational inequalities, increase-along-rays property and optimization, J. Optim. Theory Appl., 123, 3, 479-496 (2004) · Zbl 1059.49010
[17] Crespi, G. P.; Ginchev, I.; Rocca, M., Existence of solutions and star-shapedness in Minty variational inequalities, J. Global Optim., 32, 4, 485-494 (2005) · Zbl 1097.49007
[18] Lalitha, C. S.; Mehta, M., Vector variational inequalities with cone-pseudomonotone bifunctions, Optimization, 54, 3, 327-338 (2005) · Zbl 1087.90069
[19] Kuratowski, K., Topology, vol. 1 and 2 (1968), Academic Press: Academic Press New York, NY · Zbl 1444.55001
[20] Klein, E.; Thompson, A. C., Theory of Correspondences (1984), John Wiley & Sons, Inc.: John Wiley & Sons, Inc. New York · Zbl 0556.28012
[21] Komlói, S., Generalized monotonicity and generalized convexity, J. Optim. Theory Appl., 84, 2, 361-376 (1995) · Zbl 0824.90124
[22] Sach, P. H.; Penot, J. P., Characterizations of generalized convexities via generalized directional derivatives, Numer. Funct. Anal. Optim., 19, 5-6, 615-634 (1998) · Zbl 0916.49015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.